# SDR 2001UALA00411

- Difficulty date: April 4, 2001
- Submitted: April 27, 2001
- Operation: Air carrier
- Aircraft: N444UA
- Make and model: Airbus A320-232
- Aircraft serial: 824
- Aircraft time: 11,088 hours, 3,565 cycles
- Engine: Iae V2527A5
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Condition: Arced
- Location: Lt Windshield
- Part time: 11,150 hours, 3,550 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LEFT WINDSHIELD HEAT STARTED ARCING ON DESCENT. SUPPLEMENTAL DATA UPDATE INSTALLED NEW LEFT WINDSHIELD.  HEAT OPS CHECKED GOOD.
